MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70072-F
Medical Device Problem Codes Burst Container or Vessel (1074); Crack (1135); Fluid/Blood Leak (1250); Device Operates Differently Than Expected (2913); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is still in waiting for the arrival of the iv set.
 
Event or Problem Description
The user reported experiencing iv set leaking issue."we have had complaints about fluid leaking out of the filter casing of the 0.2 micron filter tubing (ref: (b)(4)).One time the filter casing cracked open on the side and fluid squirted across the patient's bed and hit the wall.We just finished dispensing tubing from lot 17017533 and switched to a new lot number.I will have to call the nurse to confirm about patient injury.Based on what she told me, there may have been some drug loss, but she mentioned no physical injury.And it happened to several patients because she said other nurses had complained about the same issue.It sounds like it has been happening over several days on several patients.We were alerted of the issue (b)(6) 2017 because they had used up their tubing supply and needed us to send more.By affected iv set, do you want one of the leaking ones or simply one from that lot number that we had been using? for the one patient i have a name for, he was on cefepime.I will call the facility shortly and remind them about the slide clamp being a possible source of the problem.The nurse mentioned that they have had occlusion alerts when they use the same tubing to hang the second ivpb dose of the day." no patient injury or harm occurred for this case.
 
Additional Manufacturer Narrative
The user-reported leaking issue cannot be confirmed.On 7/22/2017, the user reported to zyno medical's customer service that they did not have any device available to be shipped back to zyno medical for evaluation.The user stated that "i think the best bet is just to close this complaint regarding the leaking from the filter.We have not had any leaking tubing returned to us.".
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00241).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6690724
Report Number3006575795-2017-00241
Device Sequence Number72371
Product Code FPA
UDI-Device Identifier00814371020204
UDI-Public00814371020204
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70072-F
Device Catalogue NumberB2-70072-F
Device Lot Number17017533
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2017
Supplement Date Received by Manufacturer07/02/2017
Initial Report FDA Received Date07/06/2017
Supplement Report FDA Received Date07/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1